# SDR J7SA2022091200332

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N377FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500457
- Aircraft time: 4,730 hours, 3,154 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE, PITCH TRIM NORMAL FAIL AND CREW LOST PRIMARY TRIM. CREW FOLLOWED QRH, DISENGAGED AUTOPILOT, AND LANDED WITHOUT INCIDENT AT KRKS. REPLACED #2 FCE IAW PHENOM 300 AMM TASK 27-03-01-400-801-A. RIGGING AND OPS CHECKS SATISFACTORY.
